# SDR ABXA010099

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 49124591
- Condition: Corroded
- Location: Fuselage
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION FOUND ON ATTACH ANGLE AT THE FORWARD CARGO DOOR PAN, FUSELAGE STATION 389.  MAINTENANCE INSPECTED AND REPLACED THE ATTACH ANGLE IAW DC-9 SRM 51-30-1 AND 51-30-5.
